# SDR SIMA2012011001

- Difficulty date: January 7, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 17,957 hours, 14,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 INSPECTION FOUND THE  FLASHLIGHT ABOVE FLIGHT ATTENDANT SEAT HAS BROKEN HOLSTER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLIGHT AND CRADLE IAW EMB-145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
